# SDR AALA2020030389010

- Difficulty date: February 27, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N291AY
- Make and model: Airbus A330-243
- Aircraft serial: 1502
- Aircraft time: 24,283 hours, 3,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK LOWER FUSELAGE BELLY FAIRING  ANGLE SUPPORT AT FR 39 LEFT HAND SIDE. REPLACED ANGLE SUPPORT PER SRM 51-72-11 AND 51-42-11.
